# SDR ASAA2019042529292

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A948535
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STRUCTURE, RAIL ASSY P/N 143A9485-35 CORRODED AT STA. 500L. GROUNDED - YES. REMOVED, LOCATED AND DRILLED NEW P/N 143A9485Y35; PO: 943259.2 AND INSTALLED FWD CARGO FLOOR STRUCTURE RAIL ASSY IAW SRM 51-40-02, SRM 51-40-05, BOEING DWG 143A9481.
